MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number ENSITE-DWS-01
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contractions procedure there were mapping issues which resulted in a delay.While using the ensite x in navx mode, it was noted that when adding geometry with the tactiflex se ablation catheter after the rvot geometry was created and sensor enabled correction was done the geometry became thin.The navx compensation was used again, causing model bloat.Changing back to sensor enabled compensation, the geometry became thin again.When pacing with tactiflex se ablation catheter, sensing was not performed properly, and pacing could not be performed.The impedance of the tactiflex se ablation catheter was high, and the fluctuation of the baseline was intense even in the generator waveform.The tactiflex se ablation catheter was replaced with a new tactiflex se ablation catheter, and the pacing issue was resolved.However, the geometry issue persisted, so the tactiflex se ablation catheter was replaced with a tacticath se ablation catheter.However, the issue still persisted, so the second tactiflex se ablation catheter was eventually used to perform the rf delivery.It was "thought" that replacing the amplifier resolved the issue, however no performance issue was found during analysis.
 
Additional Manufacturer Narrative
The reported event stated that "the geometry became thin.The navx compensation was used again, causing model bloat" occurred.Abbott is unable to evaluate the product involved in this incident based on the information received.The cause of the reported incident could not be determined.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key17218520
Report Number2184149-2023-00128
Device Sequence Number19589123
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7908065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown